# SDR C7WA200300047

- Difficulty date: October 17, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N220NE
- Make and model: Boeing 727-31
- Aircraft serial: 18905
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 651765718
- Condition: Fractured
- Location: Rt Main Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURNG TAXI, INTERMITTENT GEAR HORN WITH INTERMITTENT RED UNSAFE LIGHT.  FOUND RT MAIN LANDING GEAR SIDE STRUT FRACTURED AT STRUT SWIVEL CLEVIS.  REMOVED AND REPLACED RT MLG LWR, SIDE STRUT IAW B727 MM 32-11-41.
